# SDR USAA2012051700008

- Difficulty date: May 14, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,787 hours, 47,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR FITTINGS - CRACK IN SKIN LAP JOINT BETWEEN TWO RIVETS AT BS 747, S4L.  REPAIRED SKIN LAP JOINT BETWEEN TWO RIVETS AT BS 747, S4L IAW B737-300 SRM 53-00-01-2R30.
